Please use this identifier to cite or link to this item:
Title: Boltzmann equation with double-well potentials
Authors: Chiacchiera, S. 
Macrì, T. 
Trombettoni, A. 
Issue Date: 26-Oct-2016
Publisher: American Physical Society
Project: FCT, Portugal) and the “European Social Fund” (ESF) via postdoctoral Grant No. SFRH/BPD/64405/2009. financial support of the Future and Emerging Technologies (FET) programme within the 7th Framework Programme for Research of the European Commission, under FET Grant No. FP7-ICT-601180. 
Volume: Vol. 94, Iss. 4
Issue: Phys. Rev. A
DOI: 10.1103/PhysRevA.94.043643
Rights: openAccess
Appears in Collections:I&D CFis - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Boltzmann equation with double-well potentials.pdf627.21 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Dec 21, 2021

Download(s) 50

checked on Dec 21, 2021

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.